# SDR FDEA200808253580

- Difficulty date: August 25, 2008
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 56,791 hours, 9,430 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Rectifier
- Part number: 400704
- Part serial: 2648
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EMERGENCY PWR ON ALERT INFLIGHT.  WHEN SELECTED OFF, DC3 DID NOT APPEAR POWERED.  EMERGENCY PWR ARM AND ALERT STAYED ON.  ADG DEPLOYED.  ON SHORT FINAL DC3 UNPOWERED WITH LOSS OF ADG POWER RESULTING IN LOSS  OF ASSOCIATED SYSTEMS.  FLIGHT DIVERTED DFW AND LANDED WITHOUT INCIDENT.  INTERROGATED EPCU FOUND TR-3/INTFC FAULT, ALSO WHEN DEBRIEFED CREW THEY HAVE LOST NR 3 DC BUS, WORK ACCOMPLISHED PER AMM AND TSM 24-30-00/24-31-01-2.  REMOVED AND REPLACED NR 3 TR PER AMM 24-31-01.  PILOTS AND ENGINEERING, ALONG WITH ACCOMPLISHMENT OF MTSI 24-30/8002.  ACFT RELEASED FOR SERVICE.
